Journal of Symbolic Logic

More on Proper Forcing

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 4 (1984), 1034-1038.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741686

Mathematical Reviews number (MathSciNet)
MR771775

Zentralblatt MATH identifier
0577.03026

JSTOR
links.jstor.org

Citation

Shelah, Saharon. More on Proper Forcing. J. Symbolic Logic 49 (1984), no. 4, 1034--1038. https://projecteuclid.org/euclid.jsl/1183741686


Export citation